# SDR HALA2018101700510

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 31 AND 35 AT -Y1552.5 IS CORRODED AT LOCATIONS: FR32+18.5", FR33+3". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98. UNABLE TO FULLY REMOVE CORROSION DAMAGE OR ACCURATELY MEASURE DEPTH. DAMAGE LOCATIONS -Y1552.5 FR32+18.5 & FR33+3" SEAT TRACK CROWN INNER VERTICAL AREAS. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV98 LIMITS. CONFIRMED AS LEVEL 2 CORROSION. PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV98 AND DRAWING F53275877ISSUE F.
